Zeta functions of a semisimple algebra over the field of rational numbers
Doklady Akademii Nauk, Tome 201 (1971) no. 3, pp. 535-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_201_3_a4,
author = {G. N. Maloletkin},
title = {Zeta functions of a semisimple algebra over the field of rational numbers},
journal = {Doklady Akademii Nauk},
pages = {535--537},
year = {1971},
volume = {201},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_201_3_a4/}
}
G. N. Maloletkin. Zeta functions of a semisimple algebra over the field of rational numbers. Doklady Akademii Nauk, Tome 201 (1971) no. 3, pp. 535-537. http://geodesic.mathdoc.fr/item/DAN_1971_201_3_a4/